Definability of small puncture sets

Tom 215 / 2011

Andrés Eduardo Caicedo, John Daniel Clemens, Clinton Taylor Conley, Benjamin David Miller Fundamenta Mathematicae 215 (2011), 39-51 MSC: Primary 03E15; Secondary 28A05. DOI: 10.4064/fm215-1-2

Streszczenie

We characterize the class of definable families of countable sets for which there is a single countable definable set intersecting every element of the family.

Autorzy

  • Andrés Eduardo CaicedoDepartment of Mathematics
    Boise State University
    1910 University Drive
    Boise, ID 83725-1555, U.S.A.
    e-mail
  • John Daniel ClemensInstitut für mathematische Logik und Grundlagenforschung
    Fachbereich Mathematik und Informatik
    Universität Münster
    Einsteinstraße 62
    48149 Münster, Germany
    e-mail
  • Clinton Taylor Conley584 Mallot Hall
    Cornell University
    Ithaca, NY 14853-4201, U.S.A.
    e-mail
  • Benjamin David MillerInstitut für mathematische Logik und Grundlagenforschung
    Fachbereich Mathematik und Informatik
    Universität Münster
    Einsteinstraße 62
    48149 Münster, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek